Aa
A
A
Close
Avatar_universal
lorazepam withdrawl in seniors
My GOD! my mom is on lorazepam, I am weaning her down, she is senior,  She ran into trouble with meds. It has been such a nitemare!  I who have not drank in 18 years am beginning to take a shot of brandy for m;y nerves.  How do "I" cope with the withdrawl????
Cancel
1 Answers
Page 1 of 1
1235186_tn?1339127464
hi are you asking how to deal with your mom's withdrawals or are you withdrawing? are you tapering your mom? why isn't the doctor doing to taper? please provide some more info.
thanks
blessings
debbie
Comment
Cancel
1235186_tn?1339127464
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
lorazepam withdrawl in seniors
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
3197167_tn?1348972206
Blank
clean_in_ks
KS
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800_tn?1449169377
Blank
VICourageous
ID
Avatar_f_tn
Blank
motye51
New Orleans, LA